MathSciNet Relay Station
MathSciNet bibliographic data
MR1282372 53C42
Barbosa, J. L.; Dajczer, M.; Tojeiro, R. Isometric immersions of Riemannian products revisited. Comment. Math. Helv. 69 (1994), no. 2, 281–290.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement